Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ColoradoSky55

Member
  • Total Reviews

    0
  • Content Count

    38
  • Joined

  • Last visited

Community Reputation

1 Neutral

4 Followers

About ColoradoSky55

  • Rank
    Junior Member
  • Birthday 02/04/1994

Profile Information

  • Gender
    Female
  • Interests
    Soccer, country music, and family :)
  1. Hi ally*ford! I have been off Accutane for six months now. Wow, crazy. Time flies haha I finished my eight months and that was all that the dermatologist would allow my body to take. I was at my maximum dosage. And after those 8 months, my skin was not happy. I had been on a very powerful drug and all the sudden was taken off of it. That's hard on your body. So, until November my skin still had large pimples which was very disheartening. I ended up seeing my dermo at the end of November
  2. I have no idea what's up with my title. Seriously. No clue. I've been off Accutane for a month and a half now. And okay... my skin is smooth and I break out around my period, but I think I'm that 20% that needs a second course; I am never without acne. There is always something I have to cover. Can I hear from anyone else's experience going on Accutane a second time? All the best to you all.
  3. Thanks for the support. Truly it means the world to me. The thing is... I feel like I have NO CONTROL. I just wish I could figure out what it is that makes me breakout. My acne is so persistant. I just don't understand. I guess that's probably more frustrating then the actual acne... it's feeling like you can't change it. If you don't like your hair color... you can dye it. If you don't like your weight... you have control to change that. If you have acne... it's a guessing game. That'
  4. Has anyone... ANYONE been breaking out after 8 months of Accutane? That just seems crazy to me. I currently have... six... I would say... inflamed red spots on my face, which is super weird because last week there was NOTHING. I do not get it. And I'm so tired of obsessing over it. But, I literally don't know how to stop until the acne stops. I refuse to be that 1/1,000,000 statistic where Accutane does not work for that individual. I'll go on Accutane for three courses if that's what it takes.
  5. OH MY GOD!!!!!!! This just happened to me. I moved from Colorado to Kansas and HOLY HELL my skin went haywire because of the humidity. It's a lot better now but I almost had an allergic reaction to the new environment. Glad I'm not the only one this happens to haha
  6. Hey girly! You're so lucky you are all clear! My skin just started to FREAK out trying a new cleanser for the "Acne No More". So I'm going back to what I know... Biore Cleanser Dermadoctor spot treatment The rest of my Accutane And fish oil supplements I'm scheduling an appointment with my dermo soon to talk about the breakouts. I also want to do some chemical peels. Is this process EVER going to END??? Much love! Tim714-- I pray to God you are right haha thank you for you
  7. I don't know. I don't know what happened. My face was so clear. Now, I have five zits that really are bothering me. I don't get it. Accutane was supposed to rid me of this disease. And I'm nearing the last week of treatment and my skin hasn't looked this tragic since April. I don't know. I want to be done with this drug. I truly do. It's not good for me to have this harmful Accutane in my body for seven months. It disrupts my system. Humans aren't meant to take these kind of harsh treatments
  8. Heyyyyyyyyy. Yes, I have some tips. Always have Aquaphor. Always. I mean. ALWAYS. Prepare yourself for an initial breakout and don't blame your skin for it happening. Trust me, if you forgive and understand what's happening to your skin, it makes this portion of the Accutane treatment much easier to deal with. Use Cetaphil Cream in the jar. And I love Biore Combination Skin Balancing Cleanser. Andddddd it just takes time. And have faith. xoxo
  9. It's funny. Well, maybe not funny. But, not what I expected. My dermatologist thought that I would be done with Accutane by month 4. And guess what? I just filled a prescription for month 7. It's so weird how nothing is how you expect it to be with this medicine. I'm so thankful for Accutane, though. Truly I am. I would rather stay on it forever and have the dried lips, the constant blood tests, the pregnancy tests, and the side effects... then ever have to deal with insecurities through acne.
  10. Hi I definitely would not sleep in your make-up at night. You need to clean your skin to help it heal and breathe. But, if you don't want to wash it with a cleanser... "Simple Cleansing Face Wipes" are AWESOME for getting rid of make-up. And they're all natural and just lovely! Hope that helps!
  11. Tim714- I sure hope you're right! I think you are. My face is already looking better!
  12. Hope2013- Hey! Accutane has really cleared up my acne. I had moderate acne. It really wasn't awful, just very persistent. I was never without some sort of acne bump on my face. But, I did have a significant initial breakout. However, I was prepared for that. It's all part of the process. Your body is working to rid your skin of the oil and excessive sebum and that's its way of doing it. I can promise you that it will be worth it. Currently, I have one very small breakout that I can cover with co
  13. Heyo hey! Has anyone ever experienced some purging from switching Accutane brands or increasing the dosage?? I switched from 60 mg claravis to 80 mg Amnesteem. And have like five small breakouts and im in month six. Whaaaat! I'm hoping this is just a small reaction to the new medication. But mama Mia how long is totally clear skin gonna take? <3
  14. So I was totally clear, right?? Haha I don't know if it's the 80 mg but I'm semi purging I guess. I have four little red dots on my face. I'm hoping they'll fade in a few days. But I have no idea what caused the breakout haha and yayyyy I'm so happy for you and your skin!!!(:
  15. I seriously cannot believe I'm going into six months on Accutane. And it's also hard to imagine that six months ago I was this girl so desperate to be herself again, to be able to look in the mirror again. My doctor has bumped me to 80 mg a day and the brand I am now on is Amnesteem (spelled right?). I've heard this brand is more effective then Claravis. But, I honestly have no idea. As far as my face goes, it's completely smooth. I do not have any breakouts at the moment. It looks SO much bette
×